RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 654–658 (Mi mz1096)  

Critical sets and two-dimensional topologically mixed attractors of a pair of coupled “tent maps”

V. A. Dobrynskii

Institute of Hydrobiology of National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/mzm1096

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 548–552

Bibliographic databases:

UDC: 517.9
Received: 30.07.1997

Citation: V. A. Dobrynskii, “Critical sets and two-dimensional topologically mixed attractors of a pair of coupled “tent maps””, Mat. Zametki, 65:5 (1999), 654–658; Math. Notes, 65:5 (1999), 548–552

Citation in format AMSBIB
\Bibitem{Dob99}
\by V.~A.~Dobrynskii
\paper Critical sets and two-dimensional topologically mixed attractors of a~pair of coupled ``tent maps''
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 654--658
\mathnet{http://mi.mathnet.ru/mz1096}
\crossref{https://doi.org/10.4213/mzm1096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716232}
\zmath{https://zbmath.org/?q=an:0985.37029}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 548--552
\crossref{https://doi.org/10.1007/BF02743163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600002}


Linking options:
  • http://mi.mathnet.ru/eng/mz1096
  • https://doi.org/10.4213/mzm1096
  • http://mi.mathnet.ru/eng/mz/v65/i5/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:74
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020